# SDR AALA20070316

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Engine: Pwa JT8D219
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Center Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT SAT-ORD, AFT CENTER FUEL BOOST PUMP CIRCUIT BREAKER POPPED.  UNABLE TO TRANSFER FUEL FROM CENTER TANK.  LANDED DFW WITHOUT INCIDENT.  SUMPED THREE GALLONS OF WATER OUT OF CENTER TANK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
